1. bookVolume 17 (2020): Issue 2 (December 2020)
Journal Details
License
Format
Journal
eISSN
2668-4217
First Published
30 Jul 2019
Publication timeframe
2 times per year
Languages
English
access type Open Access

The Integral Form of the Schur Inequality

Published Online: 12 Dec 2020
Volume & Issue: Volume 17 (2020) - Issue 2 (December 2020)
Page range: 36 - 40
Journal Details
License
Format
Journal
eISSN
2668-4217
First Published
30 Jul 2019
Publication timeframe
2 times per year
Languages
English
Abstract

The purpose of this paper is to show the integral form of the original Schur inequality and to give some applications.

Keywords

[1] https://en.wikipedia.org/wiki/SchurSearch in Google Scholar

[2] Valentin Vornicu, (2003), Olimpiada de Matematică de la provocare la experienţă, Biblioteca Olimpiadelor de Matematică, Editura GIL, Zalău, ISBN 973-9417-09-4.Search in Google Scholar

[3] Béla Finta, (2020), Integral form of an algebraic inequality, Acta Marisiensis. Seria Technologica, volume 17(XXXIV), no. 1, pag. 27-30, George Emil Palade University of Medicine, Pharmacy, Science and Technology of Targu-Mures, ISSN 2668-4217, ISSN-L 2668-4217.Search in Google Scholar

[4] Béla Finta, (2019), Forme integrale ale inegalitătii lui Schur, presented at the Conferinta Didactica Matematicii, editia a XXXV-a, Universitatea Babes-Bolyai, Facultatea de Matematica si Informatica, Sincraiu de Mures, Romania.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo